# SDR SWAA2022030857607

- Difficulty date: April 27, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N484WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33841
- Aircraft time: 51,036 hours, 30,088 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Delaminated
- Location: Lower Ext Fusela
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING TO BODY FAIRING PANEL 193B; HAS A .80' DIAMETER AREA OF DELAMINATION ON THE LOWER SURFACE; NEXT TO A PREVIOS REPAIR; LOCATED 10.25' AFT OF FASTENER #15. / REPLACED PANEL 193B PER M/M 53-51-21.
